# SDR R61A201805160615

- Difficulty date: May 16, 2018
- Submitted: May 28, 2018
- Operation: Air carrier
- Aircraft: N204JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000243
- Aircraft time: 22,305 hours, 15,798 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 17065928001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HEAVY CHECK FOUND AFT CABIN FLOOR WEB BETWEEN FR 87 AND FR 88 LBL 12" IS CORRODED. MX REMOVED AND REPLACED AFT CABIN WEB PN 170-65928-001 IAW SRM 51-40-08, 51-40-02. AC REMAINS IN IND FOR COMPLETION.
